MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER

BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER
Model Number 7711700
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the devices was returned to bd.The sample was returned for evaluation.Fracture was confirmed for the device.A photo was provided and is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711700.Chronic catheter allegedly experience fracture.This report was received from a single source.This event did involve patient with no patient consequences.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
H10: for the reported event, the devices was returned to bd.The sample was returned for evaluation.Fracture was confirmed for the device.A photo was provided and is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
S/L PERC 7FR 65D
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9602434
Report Number3006260740-2020-00220
Device Sequence Number13944284
Product Code LJS
UDI-Device Identifier00801741036736
UDI-Public(01)00801741036736
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711700
Device Catalogue Number7711700
Device Lot NumberRECV1476
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1